# SDR ASOA201101533

- Difficulty date: August 19, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 19,268 hours, 13,430 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN FS 349.00 AND FS364.00 FRAMES STR 26 - 27L HAS CORROSION DAMAGE.  REMOVED SURFACE CORROSION IAW SRM 51-21-00.  R & R INTERCOSTAL IAW 51-42-06.
